# SDR SWAA2016101308750

- Difficulty date: October 11, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 26,841 hours, 15,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT LENS FELL OFF.    R & R LIGHT ASSEMBLY IAW AMM.
